Three anholonomy densities according to bishop frame in euclidean 3-space

Gurbuz N.

Journal of Mathematical Physics, Analysis, Geometry, vol.15, no.4, pp.510-525, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.15407/mag15.04.510
  • Journal Name: Journal of Mathematical Physics, Analysis, Geometry
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.510-525
  • Keywords: geometric phase, Bishop phase, SPACE-CURVES, PHASE, SOLITON, MOTION
  • Eskisehir Osmangazi University Affiliated: Yes


© 2019, Nevin Gürbüz, 2019.In this paper, we obtain three anholonomy densities using three transformations of Bishop frame in Euclidean 3-space.